# SDR RAIA0001006

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- Engine: Garrtt TPE33112UAR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UAR
- Condition: Failed
- Location: Right
- Part time: 14,770 hours
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

735 - STL - RIGHT ENGINE MADE AN UNCOMMANDED SHUTDOWN.  MAINTENANCE REPLACED RIGHT ENGINE.
